# SDR SWAA982935

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUBD CHECK, FOUND FUSELAGE SKIN CRACK RT SIDE AFT ABOVE AFT WING BODY FAIRING.  REPAIRED PER BOEING SRM.
